clomid causing ovary problems???
3 Replies
Renee - March 29

I know some people have had cysts or enlarged ovaries as a result of taking Clomid and have had to stop taking it. If this happened to anyone, I'm wondering how you knew? Did you have lower abdomen pain, was it strong or dull pain, etc. I'm worried about this and don't know if the sensation I'm feeling in the lower abdomen is a problem, or I'm just finally ovulating and it feels different.


michelle - March 30

renee-i had this dull pain in ovaries.. just think it means its working! x


Sam - March 30

Hi Renee, My doc just gave me Clomid to start ovulation and also as a cure for cysts in my ovaries. I have read on it and is can cause discomfort in the ovaries which can be because of the ovaries making more eggs than normal. Apparantly Clomid CAN result in multiple births i mean twins or triplets. Id love than but at the moment Id be happy with just the one.


Rachelle - September 10

Im on the Clomid 250 and went to my ob-gyn for a pelvic exam and my doc said he felt something and had me go have an ultrasound to check it out and it was way larger then it should have been.Its scary and I had no idea I had an enlarged ovary.I was told to skip this month of clomid so it can go down.



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?